# SDR TRBA20121218001

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 34,349 hours, 33,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT, THE CREW FOUND THE SERVICE DOOR EXIT SIGN (LOWER) LIGHT VERY DIM.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED WIRE AT SERVICE DOOR EXIT SIGN IAW MM 20-27-13.  OPS TEST SATISFACTORY IAW MM 33-50-00, OPT 10000.  THE ACFT WAS RETURNED TO SERVICE.
